Mixed Finite Element Approximation of the Hamilton--Jacobi--Bellman Equation with Cordes Coefficients

Dietmar Gallistl, Endre Süli

Research output: Contribution to journalArticleAcademicpeer-review

9 Citations (Scopus)
80 Downloads (Pure)

Abstract

A mixed finite element approximation of $H^2$ solutions to the fully nonlinear Hamilton--Jacobi--Bellman equation, with coefficients that satisfy the Cordes condition, is proposed and analyzed. A priori and a posteriori bounds on the approximation error are proved. The contributions from the a posteriori error estimator can be used as refinement indicators in an adaptive mesh-refinement algorithm. The convergence of this procedure is proved and empirically studied in numerical experiments

Original languageEnglish
Pages (from-to)592-614
Number of pages23
JournalSIAM journal on numerical analysis
Volume57
Issue number2
DOIs
Publication statusPublished - 19 Mar 2019

Fingerprint

Dive into the research topics of 'Mixed Finite Element Approximation of the Hamilton--Jacobi--Bellman Equation with Cordes Coefficients'. Together they form a unique fingerprint.

Cite this